# SDR 96UAL900956

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4719U
- Make and model: Boeing 747122
- Aircraft serial: 19880
- Engine: Pwa JT9D7A
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Fitting
- Condition: Loose Fasteners
- Location: Nr 4 Pylon
- Component: Boeing, 65B903351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE CHANGE ON NR 4 ENGINE FOUND 4 LOOSE FASTENERS ON THE PYLON FWD ENGINE MOUNT FITTING INBOARD SIDE COMMON TO THE BULKHEAD.  INSTALLED NEW FASTENERS.  ADJACENT FASTENERS WERE INSPECTED WITH NO DEFECTS NOTED.  BOEING S/B 747-54A2069 WAS PREVIOUSLY ACCOMPLISHED.
